Is Headache A Sign Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Delavirdine (Rescriptor)

...antiretroviral therapy (ART). It is also called Rescriptor. Pharmacia & Upjohn developed it. ViiV Healthcare is marketing it. Delavirdine is a non-nucleoside reverse transcriptase inhibitor (a "non-nuke" or NNRTI). These drugs stop HIV from multiplying by preventing the reverse transcriptase enzyme from working. This enzyme changes HIV's genetic material (RNA) into DNA. This has to occur before HIV's genetic code gets combined with an...
Ask the Experts

Migraine Headaches

I'm concerned if mirgraine headaches are associated with being AIDS/HIV positive. I have not been tested. I've heard that these types of headaches may be associated with being positive.
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...I am not aware of migraine headaches being a common symptom of HIV infection;JLS. Read more »

Headaches

I have had a migraine headache for three weeks now. I'm anemic and my question is when you are anemic can that cause you to have a migraine headache? How can you tell if your iron is low?
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,I assume you are HIV positive, as this is an HIV information Web site. Headaches can be caused by a wide variety of conditions. Migraines are a very Read more »

Migraines related to HIV+??

Hi I am hiv+ and have been having horrable migraines lately some come and go others come and stay for up to a week some days worse than others but still there. I am just wondering if they are related or if this could be a sign of brain cancer or...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Migraine headache is fairly common in the general population so it is hard to pin down if HIV Infection causes or aggravates migraine headaches. I have had a number of patients with HIV who have migraines--generally some Read more »

HIV/Headache

I am HIV positive and on anti retrovirals. My problem is that I have headaches everyday on average I take 6 headache tablets. Is the headache caused by anti retrovirals?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Headaches can be due to HIV, HIV therapy, or many other causes. Headaches are very common in the general population and can be a challenge to diagnose and Read more »
Articles
AIDS InfoNet

Nelfinavir (Viracept)

...is manufactured by ViiV Healthcare. Nelfinavir is a protease inhibitor. These drugs prevent the protease enzyme from working. HIV protease acts like a chemical scissor. It cuts the raw material for HIV into specific pieces needed to build a new... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...Dosing for children at least 6 years old is based on their weight and prior treatment history. For more information see www.aidsinfo.nih.gov/DrugsNew/DrugDetailNT.aspx?int_id=314 . Atazanavir is available in capsules of 100 mg, 150 mg, 200 mg... Read more »
AIDS InfoNet

Nevirapine (Viramune)

... Fact Sheet 475 ). Nevirapine is a non-nucleoside reverse transcriptase inhibitor (a "non-nuke" or NNRTI). These drugs stop HIV from multiplying by preventing the reverse transcriptase enzyme from working. This enzyme changes HIV's genetic... Read more »
San Francisco AIDS Foundation

Headache and HIV

...Headaches are common in the general population. People with HIV may experience headaches at the time of seroconversion, while using medications to treat HIV or viral hepatitis, and in late-stage Read more »